American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42C10) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Paul N. Swarztrauber and William F. Spotz. Spherical harmonic projectors. Math. Comp. 73 (2004) 753-760. MR 2031404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] George Kvernadze. Approximating the jump discontinuities of a function by its Fourier-Jacobi coefficients. Math. Comp. 73 (2004) 731-751. MR 2031403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Reiji Suda and Masayasu Takami. A fast spherical harmonics transform algorithm. Math. Comp. 71 (2002) 703-715. MR 1885622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] H. N. Mhaskar, F. J. Narcowich and J. D. Ward. Corrigendum to ``Spherical Marcinkiewicz-Zygmund inequalities and positive quadrature''. Math. Comp. 71 (2002) 453-454. MR 1863015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] H. N. Mhaskar, F. J. Narcowich and J. D. Ward. Spherical Marcinkiewicz-Zygmund inequalities and positive quadrature. Math. Comp. 70 (2001) 1113-1130. MR 1710640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Natasha Flyer. Asymptotic upper bounds for the coefficients in the Chebyshev series expansion for a general order integral of a function. Math. Comp. 67 (1998) 1601-1616. MR 1474651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Daniel Potts, Gabriele Steidl and Manfred Tasche. Fast algorithms for discrete polynomial transforms. Math. Comp. 67 (1998) 1577-1590. MR 1474655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Gerhard Larcher, Wolfgang Ch. Schmid and Reinhard Wolf. Representation of functions as Walsh series to different bases and an application to the numerical integration of high-dimensional Walsh series . Math. Comp. 63 (1994) 701-716. MR 1254146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] John P. Boyd. The rate of convergence of Hermite function series . Math. Comp. 35 (1980) 1309-1316. MR 583508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1